# SDR DLM88961229

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- System (JASC): 5280 · Landing Gear Doors
- Part: Z-Channel
- Part number: 5930583
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR DOOR INNER PAN Z-CHANNEL HAS CRACK APPROX 3.25 INCH LONG RUNNING IN THE AFT RADIUS ALONG THE AFT EDGE OF SUBJECT CHANNEL, 19.5 INCHES FROM THE AFT I/B CORNER STRAP.  A REPAIR ANGLE WAS USED TO REPAIR THIS CRACK.  REV A AND B REVISED THE PERMANENT REPAIR INSTRUCTIONS, PERMANENT REPAIR PER SRM 52-05 FIG 28.
